# SDR FDEA202209212353

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 61,737 hours, 40,064 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Case
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 60,939 hours, 23,721 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE LPC CASE  HAS EVIDENCE OF CORROSION UNDER THE KEVLAR CONTAINMENT RING OUTER SLEEVE AT THE   REAR EDGE FROM APPROX 7:00 POSITION TO THE APPROX 12:00 POSITION 0000280794 : SHAEFFER, DAVID C - 21-SEP-2022 22:07  EVALUATED CORROSION AND REPAIRED TEFLON SLEEVE REF EA F-224-T0370739 P1
